# SDR ASAA2014113009825

- Difficulty date: November 30, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 67,216 hours, 37,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 6552871505
- Condition: Corroded
- Location: Bs 956
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOORWAY CUTOUT FWD SEAL DEPRESSOR BELOW LOWER HINGE CUTOUT IS CORRODED. ACFT GROUNDED.  REMOVED CORRODED IAW SRM 53-60-15-1A-1, FIG 101, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A1, FIG 101.  R & R SEAL DEPRESSOR SRM 51-40-02-0G-0.
